JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SMOOTH HOROSPHERICAL VARIETIES OF PICARD NUMBER ONE AS LINEAR SECTIONS OF RATIONAL HOMOGENEOUS VARIETIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SMOOTH HOROSPHERICAL VARIETIES OF PICARD NUMBER ONE AS LINEAR SECTIONS OF RATIONAL HOMOGENEOUS VARIETIES
Hong, Jaehyun;
  PDF(new window)
 Abstract
We construct projective embeddings of horospherical varieties of Picard number one by means of Fano varieties of cones over rational homogeneous varieties. Then we use them to give embeddings of smooth horospherical varieties of Picard number one as linear sections of rational homogeneous varieties.
 Keywords
horospherical varieties;rational homogeneous varieties;varieties of minimal tangents;
 Language
English
 Cited by
 References
1.
N. Bourbaki, Lie groups and Lie algebras chapter 4-6, Translated from the 1968 French original by Andrew Pressley. Elements of Mathematics (Berlin). Springer-Verlag, Berlin, 2002.

2.
J.-M. Hwang and N. Mok, Deformation rigidity of the rational homogeneous space associated to a long simple root, Ann. Sci. Ecole Norm. Sup. (4) 35 (2002), no. 2, 173-184.

3.
J.-M. Hwang and N. Mok, Deformation rigidity of the 20-dimensional $F_4$-homogeneous space associated to a short root, In: Algebraic transformation groups and algebraic varieties, pp. 37-58 Encyclopedia Math. Sci., 132, Springer-Verlag, Berlin, 2004.

4.
J.-M. Hwang and N. Mok, Prolongations of infinitesimal linear automorphisms of projective varieties and rigidity of rational homogeneous spaces of Picard number 1 under Kahler deformation, Invent. Math. 160 (2005), no. 3, 591-645. crossref(new window)

5.
G. R. Kempf, On the collapsing of homogeneous bundles, Invent. Math. 37 (1976), no. 3, 229-239. crossref(new window)

6.
J. M. Landsberg and L. Manivel, On the projective geometry of rational homogeneous varieties, Comment. Math. Helv. 78 (2003), no. 1, 65-100. crossref(new window)

7.
I. A. Mihai, Odd symplectic flag manifolds, Transform. Groups 12 (2007), no. 3, 573-599. crossref(new window)

8.
B. Pasquier, On some smooth projective two-orbit varieties with Picard number 1, Math. Ann. 344 (2009), no. 4, 963-987. crossref(new window)